# SDR DALA2023022301373

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3122, CORROSION SHEAR PLATE BTW FR 69 AND FR 70 AT LEVEL STR 23R FLOOR STRUCTURE AT AFT GALLEY AREA (SSI 534147). CORRECTIVE ACTION: REPLACED SHEAR PLATE AND FASTENERS LOC. BTW FR69 TO FR70 AT LEVEL STR23R FLOOR STRUCTURE AT AFT GALLEY AREA AS PER A319 SRM51-72-11; A319 SRM 51-42-11 AND DWG D53470100. (LP 2610251)
